Stress Reduction and Management
Resources
Basic Information
The Nature of StressMethods of Stress ReductionStress Prevention
More InformationLatest NewsQuestions and AnswersLinksBook Reviews
Related Topics

Wellness and Personal Development

Ask Dr. SchwartzAsk Dr. Schwartz:
Psychotherapy and Mental Health questions

Stress and Loss of Feeling or Emotional Deadness

Wed, Mar 28th 2012

Hi.

I've been dating my girlfriend for 4 months and the past few weeks she has been really stressed. The combination of being a single mother of 3 and her new job as well as her ex creating drama and stress, she has had a couple rough weeks. In turn, she has become emotionally withdrawn from me in our relationship. She has said she is emotionally dead and unsure what she is going through. She has lost most of her appetite and is tired even when she gets sleep. Is this something you have dealt with and is there anything I should do differently?

THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.

Disclaimer

  • Dr. Schwartz responds to questions about psychotherapy and mental health problems, from the perspective of his training in clinical psychology.
  • Dr. Schwartz intends his responses to provide general educational information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
  • Questions submitted to this column are not guaranteed to receive responses.
  • No correspondence takes place.
  • No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by Dr. Schwartz to people submitting questions.
  • Dr. Schwartz, Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. Dr. Schwartz and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
  • Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.